Occurrence of an acute Fanconi syndrome following cisplatin chemotherapy.

Détails

ID Serval
serval:BIB_E5576E8C82AD
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Institution
Titre
Occurrence of an acute Fanconi syndrome following cisplatin chemotherapy.
Périodique
Medical and Pediatric Oncology
Auteur(s)
Cachat F., Nenadov-Beck M., Guignard J.P.
ISSN
0098-1532 (Print)
ISSN-L
0098-1532
Statut éditorial
Publié
Date de publication
1998
Peer-reviewed
Oui
Volume
31
Numéro
1
Pages
40-41
Langue
anglais
Notes
Publication types: Case Reports ; Letter Publication Status: ppublish. PDF type: Letter to the Editor
Mots-clé
Antineoplastic Agents/adverse effects, Antineoplastic Agents/therapeutic use, Antineoplastic Combined Chemotherapy Protocols/adverse effects, Antineoplastic Combined Chemotherapy Protocols/therapeutic use, Bleomycin/administration & dosage, Cisplatin/adverse effects, Dose-Response Relationship, Drug, Endodermal Sinus Tumor/drug therapy, Etoposide/administration & dosage, Fanconi Syndrome/chemically induced, Female, Humans, Infant, Sacrococcygeal Region
Pubmed
Web of science
Création de la notice
20/03/2008 9:34
Dernière modification de la notice
20/08/2019 16:08
Données d'usage